# SDR SIMA200127601

- Difficulty date: September 27, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION AIRCRAFT 647AE CORROSION WAS FOUND ON THE GALLEY FLOOR CENTER BEAM AT FRAME 20.  REMOVED CORROSION BY BLENDING AND CUT OUT DAMAGED AREA.  PERFORMED AN NDT INSPECTION OF THE AREA WITH NO REJECTION INDICATED.  FABRICATED A FILLER, AND DOUBLER IAW EMB GST-3215/01 AND STANDARD SRM PRACTICES.  (M)
